American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Guyan Robertson. Invariant distributions on projective spaces over local fields. Proc. Amer. Math. Soc. 139 (2011) 2705-2711. MR 2801609.
Abstract, references, and article information   
View Article: PDF

[2] Johannes Nicaise. Motivic invariants of algebraic tori. Proc. Amer. Math. Soc. 139 (2011) 1163-1174. MR 2748411.
Abstract, references, and article information   
View Article: PDF

[3] B. Sury. The Tits building and an application to abstract central extensions of $p$-adic algebraic groups by finite $p$-groups. Proc. Amer. Math. Soc. 139 (2011) 2033-2044. MR 2775381.
Abstract, references, and article information   
View Article: PDF

[4] Yves de Cornulier. Erratum to “Finitely presentable, non-Hopfian groups with Kazhdan’s Property (T) and infinite outer automorphism group”. Proc. Amer. Math. Soc. 139 (2011) 383-384. MR 2729099.
Abstract, references, and article information   
View Article: PDF

[5] Yves de Cornulier. Finitely presentable, non-Hopfian groups with Kazhdan's Property (T) and infinite outer automorphism group. Proc. Amer. Math. Soc. 135 (2007) 951-959. MR 2262894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jeffrey D. Adler and Stephen DeBacker. A generalization of a result of Kazhdan and Lusztig. Proc. Amer. Math. Soc. 132 (2004) 1861-1868. MR 2051152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Dave Witte. Products of similar matrices. Proc. Amer. Math. Soc. 126 (1998) 1005-1015. MR 1451837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Thomas C. Hales. The fundamental lemma for $Sp(4)$. Proc. Amer. Math. Soc. 125 (1997) 301-308. MR 1346977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. Pantoja and J. Soto-Andrade. Structure of generalized local rigid motion groups . Proc. Amer. Math. Soc. 104 (1988) 693-696. MR 964844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] S. P. Wang. On anisotropic solvable linear algebraic groups . Proc. Amer. Math. Soc. 84 (1982) 11-15. MR 633267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Dragomir Ž. Djoković and Jerry Malzan. Products of reflections in the unitary group . Proc. Amer. Math. Soc. 73 (1979) 157-160. MR 516455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1